When I first got on the shot I wasn't bleeding and didn't have a period in may but in June I had sex on a Wednesday and on a Friday that following Saturday I started bleeding heavily an it has not stopped yet
That is normal. But I would recommend doing more research before committing to the shot. I am 23 have been on the shot for over 6 years and stupidly just started doing more research. I found that thousands of women have become infertile after even a year of being on it. Alot of these women are only in their 20's. There is a forum on here titled "Does depo provera cause infertility?" and the comments are pretty scary. I used to love the shot and really never planned to get off of it but now i'm totally against it and will never get the injection again. Now I have to sit back and pray my periods come back and that this shot didn't ruin my chances of ever having another child.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jan 2014 • 2 answers
Updated 17 Nov 2014 • 1 answer
Updated 28 Mar 2017 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 4 Jan 2018 • 1 answer